Avatar

Please consider registering
guest

sp_LogInOut Log In sp_Registration Register

Register | Lost password?
Advanced Search

— Forum Scope —




— Match —





— Forum Options —





Minimum search word length is 3 characters - maximum search word length is 84 characters

sp_TopicIcon
helpless...
September 22, 2001
3:27 pm
Avatar
shugarmagnolya
New Member
Members
Forum Posts: -1
Member Since:
September 27, 2010
sp_UserOfflineSmall Offline

im having problems but im not sure what they are...I've been told all my life that I have attention defecit disorder...So the psychiatrist gave me meds for that Wellbutrin. Last week, i took 100 mg early and then at night i took another 100 miligrams. I felt like i was trippin'. I got real clammy, couldnt sleep, my heart rate was up, i was sweating, my pupils were dilated. I'm under alot of stress, or at least i put myself under alot of stress. So it seemed the welbutrin increased this...but it helped because I was a bit more focused and instead of me getting anxious and overwhelmed that i cant cope with how much i have to do...i would have the energy to finish tasks.

Then last thursday, they put me on serzone for anxiety...the lowest dosage. 25 mg. in the afternoon and then 25 milligrams before i went to bed. AFter the first dosage i felt fine....almost good. I went kickboxing for the first time and loved it...i was starting to think it was working.. then before i went to bed i took another 25 mg. (i did take 100 mg of welbutrin earlier). I couldnt fall asleep, i was sweating terribly, my pupils were dialated and i was throwing up all night. I did have a major headache that started earlier that day. The thing is my sister and mom both had the flu so i might have even had some of the flu..but how does that explain the dilated pupils?

So now they want me to go off the welbutrin but its up to me as to whether i should go off the serzone...anyone have any testimonials? should i even f*@k with my brain this much? i tried just going to counseling twice a week with no meds and it started to work for me...then once i got so toppled with work (ive been going to school full time and working full time)...i became an anxious mess again.. worried about time management and how id ever get all of my work done, anxious and irritable around people, not really wanting to talk to anyone, it seemed the joy was taken out of life....

September 22, 2001
6:55 pm
Avatar
Molly
New Member
Members
Forum Posts: -1
Member Since:
September 30, 2010
sp_UserOfflineSmall Offline

Its just so darn hard to comment on these things, but think about it, one to bring you up, and then more to bring you down. 100mg is alot of anything, and amazing that they just took you off it, vs reduce dose? If you were not taking any drugs before why don't you try the kick boxing for the anxiety, can't speak much for the add. do some research on the internet, then talk to your md.

September 22, 2001
7:40 pm
Avatar
SuzyQ
New Member
Members
Forum Posts: -1
Member Since:
September 24, 2010
sp_UserOfflineSmall Offline

Shugarmagnolya,
I'm sorry this happened. It does sound like Wellbutrin might not have been the med for you. Sometimes they titrate medications slowly. However, I just looked up Wellbutrin in an old 1997 PDR that I happen to have at home. There isn't anything in there indicating that it is a controlled substance (addictive). This is probably why the physician was able to take you off of this so abruptly (unlike Valium, Xanax). It sounds like the stress of work/school has been more the culprit than anything. Have you thought about reducing some of this stress? Sometimes we have to give something up in life in order to save our health. I agree with Molly about using the kickboxing to deal with the anxiety. I have done a lot of that as well as running.
From what I've read, it sounds like you were doing better when you were in counseling and off meds prior to the pressure you put on yourself at work....I just looked Serzone up and nausea is one of the side effects. I know treatment is always the patient's choice. I do find it interesting that psychiatrists are leaving a lot up to the patient as far as meds though. I had a friend who was taking a controlled substance and the psychiatrist had said for her to decide how much to take each day. I found that odd.
Well Good Luck and Take Care!

Forum Timezone: UTC -8

Most Users Ever Online: 247

Currently Online:
46 Guest(s)

Currently Browsing this Page:
1 Guest(s)

Top Posters:

onedaythiswillpass: 1134

zarathustra: 562

StronginHim77: 453

free: 433

2013ways: 431

curious64: 408

Member Stats:

Guest Posters: 49

Members: 109288

Moderators: 5

Admins: 3

Forum Stats:

Groups: 8

Forums: 74

Topics: 38532

Posts: 714177

Newest Members:

rjhybkfDazy, dflbifDazy, LavrushkaDazy, dimushDazy, rjyjyDazy, vbhjfDazy

Moderators: arochaIB: 1, devadmin: 9, Tincho: 0, Donn Gruta: 0, Germain Palacios: 0

Administrators: admin: 21, ShiningLight: 572, emily430: 29

Copyright © 2019 MH Sub I, LLC. All rights reserved. Terms of Use | Privacy Policy | Cookie Policy | Health Disclaimer